MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER; STABILIZER, HEART
Model Number OM-9000S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat suv stabilizer system steel cable disintegrated and broke.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat suv stabilizer system steel cable disintegrated and broke.They states that they went one click past.It was feeling loose when it should be tight, vice-versa.It reached the failure after tightening.The safety crimp was not-perpendicular to cable.There was not a struggle/difficulty to turn the knob.There were no visual abnormalities with any of the parts in the assembly.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).Updated sections: b-4, b-5, d-4 - lot #/exp.Date, g-4, g-7, h-2, h-4, h-6, h-10, h-11.Corrected section: changed d-4 - catalog # from "om-9000s" to "c-om-9100s"; d-4 - udi # from "(b)(4).
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 01/27/2023.An investigation was conducted on 02/09/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed all over the device.The cable was observed to be detached from the device.The metal cable was observed to be shredded.There were no other visual defects observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "break" was confirmed.The dhr, shop floor paperwork was reviewed.The vendor certifies that this device serial/lot conforms to all applicable product specifications.The lot # 3000250757 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat suv stabilizer system steel cable disintegrated and broke.They states that they went one click past.It was feeling loose when it should be tight, vice-versa.It reached the failure after tightening.The safety crimp was not perpendicular to cable.There was not a struggle/difficulty to turn the knob.There were no visual abnormalities with any of the parts in the assembly.Customer did not attribute any patient effects due to this issue.

Brand Name
ACROBAT SUV STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16363144
Report Number2242352-2023-00116
Device Sequence Number17831877
Product Code MWS
UDI-Device Identifier00607567700536
UDI-Public00607567700536
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Model NumberOM-9000S
Device Catalogue NumberC-OM-9100S
Device Lot Number3000250757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer02/17/2023
04/11/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date03/16/2023
04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown